Profil

GUFFANTI Francesca

ORCID
0009-0005-8792-0655
Main Referenced Co-authors
Abbadini, Marco (1)
Main Referenced Keywords
Mathematics - Category Theory (2); Mathematics - Logic (2); Algebraic logic (1); Categorical logic (1); First-order logic (1);
Main Referenced Disciplines
Mathematics (3)

Publications (total 3)

The most downloaded
15 downloads
GUFFANTI, F. (07 May 2024). Left adjoint to precomposition in elementary doctrines. Theory and Applications of Categories, 41 (15), 493-515. https://hdl.handle.net/10993/60173

Abbadini, M., & GUFFANTI, F. (2025). Quantifier-free formulas and quantifier alternation depth in doctrines. Journal of Pure and Applied Algebra.
Peer Reviewed verified by ORBi

GUFFANTI, F. (2024). Adding a constant and an axiom to a doctrine. Mathematical Logic Quarterly. doi:10.1002/malq.202300053
Peer Reviewed verified by ORBi

GUFFANTI, F. (07 May 2024). Left adjoint to precomposition in elementary doctrines. Theory and Applications of Categories, 41 (15), 493-515.
Peer reviewed

Contact ORBilu